Anomaly-free formulation of non-perturbative, four-dimensional Lorentzian quantum gravity

Beitrag in einer Fachzeitschrift


Details zur Publikation

Autorinnen und Autoren: Thiemann T
Zeitschrift: Physics Letters B
Verlag: ELSEVIER SCIENCE BV
Jahr der Veröffentlichung: 1996
Band: 380
Heftnummer: 3-4
Seitenbereich: 257-264
ISSN: 0370-2693


Abstract


The technique introduced here can also be used to produce a couple of completely well-defined regulated operators including but not exhausting (i) the Euclidean Wheeler-DeWitt operator, (ii) the generator of the Wick rotation transform that maps solutions to the Euclidean Hamiltonian constraint to solutions to the Lorentzian Hamiltonian constraint, (iii) length operators, (iv) Hamiltonian operators of the matter sector and (v) the generators of the asymptotic Poincare group including the quantum ADM energy.



FAU-Autorinnen und Autoren / FAU-Herausgeberinnen und Herausgeber

Thiemann, Thomas Prof. Dr.
Lehrstuhl für Theoretische Physik


Zitierweisen

APA:
Thiemann, T. (1996). Anomaly-free formulation of non-perturbative, four-dimensional Lorentzian quantum gravity. Physics Letters B, 380(3-4), 257-264.

MLA:
Thiemann, Thomas. "Anomaly-free formulation of non-perturbative, four-dimensional Lorentzian quantum gravity." Physics Letters B 380.3-4 (1996): 257-264.

BibTeX: 

Zuletzt aktualisiert 2018-07-08 um 23:05

Link teilen